# SDR DALA2024013001357

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN NEXT TO HINGE AT FORWARD AIR STAIRWELL DOOR. SUMMARY OF NRC 00127: STAIRWELL DOOR WAS REPLACED PER BOEING 717-200 AMM 52-63-01. (LP #0177811)
